# SDR DALA2025030601756

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 73,127 hours, 24,158 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 CRACK ON FIXED LE APPROX WSTA 430 AT UPPER RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00107: FIXED LE APPROX WSTA 430 AT UPPER RH WING WAS REPAIRED PER B757-300 SRM 51-70-17-0G. (0842478)
